Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts
G

·
Discussion Starter · #1 ·
Compazine is normally given for nausea....I wrote the "help me" topic from yesterday and my syptoms really didnt start until I went to the ER for a migraine and they put me on an IV of Compazine. A week later I had severe panic attacks, sever D, vomiting, loss of appetite, etc... i was fine for a week now it is happening again....after researching on the internet i found a girl on another site who has only suffered these symptoms after being on an IV of Compazine also....she did not know if the two were related but has been suffering now for months......this could be a breakthrough in my problem in that maybe there is a know allergic reaction or chemical imbalance that compazine causes.....since i have had these awful symptoms....doctors say stomach virus all the time....had the upper gi today and no ulcers.......please let me know if you guys have ever taken Compazine and what the effects were- positive and negative.....thanks....have a good dayZgirl
 
G

·
Discussion Starter · #2 ·
i took compazine pills once ,it blured my vision and made me dizzy and i didn't like it at all!i was taking it for a stomach virus to stop nausea and vomiting but that was years ago . ow i have nausea with my IBS symptoms aznd my doc gives me a prescription called Phenergan it works great !!!
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top